# SDR USAA060372

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 55,167 hours, 55,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178 Rbl 10.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CRACKED, BS 178 RBL 10.5 WL 218.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-08 FIG 201, DEFECT SIZE: 1".
